Compare: Amazon Craigslist eBay Google Shopping
Buckley's Not Available USER.dc6beb3a-26e7-42b8-8049-147533e18540 BUCKLEY'S COMPLETE COUGH COLD & FLU SYRUP 2 bottles 250mL NEW Does not apply
Returns Accepted 604 Reviews from Buyers Seller ratingRatings Safe and secure paymentsSafe and secure payments. 100% Satisfaction Guaranteed
BUCKLEY'S COMPLETE COUGH COLD & FLU SYRUP 2 bottles 250mL NEW

BUCKLEY'S COMPLETE COUGH COLD & FLU SYRUP 2 bottles 250mL NEW

31.34
$32.99 (5% off)
Buy Now
About this Item
Available stock:16
Guarantee: Paypal Buyer Protection
Location: Sweet Grass, Montana
Handling Time:3 business days
Returns: Accepted
Condition: New
Share:
About the Seller
Shipping Handling time and Shipping policy

Formulation : [Syrup]
Brand : [Buckley's]
UPC : [Does not apply]
Item Specifics
eBay

BUCKLEY'S COMPLETE COUGH COLD & FLU SYRUP 2 x 250mL NEW


Manufacturer's  Product Description
Fast-acting relief of cold and flu symptoms such as coughs, nasal and sinus congestion, fever, sore throat pain, and minor aches and pains.

Directions: May be taken every 4-6 hours. Adults and children over 12 years: 1 tp 2 teaspoons (5 to 10 mL). Do not exceed a maximum of 6 doses daily. Children under 12: Do not use. 

If preferred, mix with equal parts honey.

Active Ingredients: Each teaspoonful (5 mL) contains: acetaminophen 325 mg and menthol 20 mg

Non-Medicinal Ingredients: Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, menthol, pine needle oil, polyethlene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.

Caution: This package contains enough drug to seriously harm a child. Keep out of reach of children. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing , rash or itching. Individuals with serious kidney or liver disease; chronic alcoholism; persons on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing should consult a doctor prior to use. DO NOT USE with other drugs containing acetaminophen or if allergic to acateminophen. In case of accidental overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain and loss of appetite. Store at room temperature. Security Feature: Child Resistant and Banded Cap.

It Tastes awful - and it works :)
Find Us

Seller Resources

© 2019 PixalSoft. All Rights Reserved
Back
Truegether Logo
About This Item
Item Specification